# SDR USAA2012083000004

- Difficulty date: August 29, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 80,349 hours, 14,924 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: K

## Discrepancy

PHL FLT 9010  EN ROUTE ZRH TO PHL.  STEADY RYTHMIC YAWING MOTION.  NOTICEABLE THRU OUT AIRCRAFT.  LASTED APPROX 45 MINUTES.  CEASED WHEN TURNED OFF CENTER TANK FUEL PUMPS.  ACCOMPLISHED RECOMMENDED TROUBLESHOOTING TASKS; CHECKED ALL FLIGHT CONTROL MODULES FOR FAULT BALLS, MCDP "LAST FLIGHT" FAULTS, MCDP TESTS 30, 40, & TEST 66, AND YAW DAMPER TEST.  NO FAULTS NOTED.
